# SDR S2YA98007

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118SK
- Make and model: Beech 1900D
- Aircraft serial: UE108
- System (JASC): 6120 · Propeller Controlling System
- Part: Pressure Switch
- Part number: 5038912121
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1162 - MKE-SBN - DURING CLIMB-OUT, THE LT AUTO-FEATHER ANNUNCIATOR EXTINGUISHED.  THE CREW DECIDED TO DECLARE AN EMERGENCY AND RETURN TO MKE.  AFTER MAKING AN UNEVENTFUL LANDING MAINTENANCE INSPECTED THE A/C AND DETERMINED THAT THE RT HIGH PRESSURE AUTO-FEATHER PRESSURE SWITCH WAS INTERMITTENT.  THE SWITCH WAS REPLACED AND THE A/C WAS RETURNED TO SERVICE.  (M)
